An extension of Glimm's method to the gas dynamical model of transonic flows

Ying Chin Su, John M. Hong, Shih Wei Chou

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We extend Glimm's method for conservation laws to a larger class of sources so that it can be applied to the compressible Euler equations in transonic flow. Our approximate solutions to the Cauchy problem are constructed by combining the Glimm scheme with the splitting algorithm. We study the nonlinear interaction between wave patterns and the perturbations, and establish the stability of our scheme. Therefore, a more general Glimm-type argument is developed.

Original languageEnglish
Pages (from-to)1581-1597
Number of pages17
JournalNonlinearity
Volume26
Issue number6
DOIs
StatePublished - Jun 2013

Fingerprint

Dive into the research topics of 'An extension of Glimm's method to the gas dynamical model of transonic flows'. Together they form a unique fingerprint.

Cite this